Approximation of the Series $\sum\limits_{n=1}^{\infty} \frac{(-1)^{n-1}}{4 n-3}$


Abstract views: 16 / PDF downloads: 8

Authors

  • Kumari Sreeja S Nair Department of Mathematics, Government College, Kariavattom, Thiruvananthapuram, Kerala

Keywords:

Correction function, error function, remainder term, rational approximation

Abstract

In this paper we give a rational approximation to an alternating series, by applying a correction function to the series. The introduction of correction function certainly improves the value of sum of the series and gives a better approximation to it.

Downloads

Published

15-12-2021

How to Cite

Kumari Sreeja S Nair. (2021). Approximation of the Series $\sum\limits_{n=1}^{\infty} \frac{(-1)^{n-1}}{4 n-3}$. International Journal of Mathematics And Its Applications, 9(4), 89–90. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/32

Issue

Section

Research Article